MAUDE Adverse Event Report: COVIDIEN PREVENT 3ML COMBO 23 X 1; SYRINGE, PISTON

COVIDIEN PREVENT 3ML COMBO 23 X 1; SYRINGE, PISTON
Model Number 26547
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Patient Involvement (2645)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The incident sample has been requested but to date has not been received for evaluation.If the sample is received, or if additional information pertinent to the incident is obtained a follow-up report will be submitted.As part of our manufacturing process, all device history records are reviewed and approved by quality, prior to release of product.
 
Event or Problem Description
The customer reported, the luer tip of the device was detached inside the package.
 
Additional Manufacturer Narrative
The device history record (dhr) for the reported lot indicates no issues were found in visual and physical samples inspected.There were no nonconformance reports (ncr) related to this lot.There were no samples submitted with this complaint, however, a picture was sent by the customer and was analyzed.The needle hub looked to be fractured into 2 pieces.The reported condition is confirmed based on the customer provided image.The exact root cause of the reported condition could not be determined without a physical sample to examine.There was no indication of a systemic issue with the process or production.Based on available information, no corrective actions are required at this time.This information will be utilized for trending purposes to determine the need for corrective actions.

Brand Name
PREVENT 3ML COMBO 23 X 1
Common Device Name
SYRINGE, PISTON
Manufacturer (Section D)
COVIDIEN
2010 east international speedw
deland FL 32724
MDR Report Key9608625
Report Number1017768-2020-00776
Device Sequence Number10899567
Product Code FMF
UDI-Device Identifier10612479201054
UDI-Public10612479201054
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,user facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/25/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number26547
Device Catalogue Number26547
Device Lot Number920367
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 01/15/2020
Supplement Date Received by Manufacturer01/15/2020
Initial Report FDA Received Date01/20/2020
Supplement Report FDA Received Date03/25/2020
Patient Sequence Number1